Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20958
Title: lk, s-Singular values and spectral radius of rectangular tensors
Authors: Ling, C
Qi, L 
Keywords: Irreducibility
Lk,s-singular value
Lk,s-spectral radius
Nonnegative rectangular tensor
Weak irreducibility
Issue Date: 2013
Publisher: Higher Education Press
Source: Frontiers of mathematics in China, 2013, v. 8, no. 1, p. 63-83 How to cite?
Journal: Frontiers of mathematics in China 
Abstract: The real rectangular tensors arise from the strong ellipticity condition problem in solid mechanics and the entanglement problem in quantum physics. In this paper, we study the singular values/vectors problem of real nonnegative partially symmetric rectangular tensors. We first introduce the concepts of lk,s-singular values/vectors of real partially symmetric rectangular tensors. Then, based upon the presented properties of lk,s-singular values /vectors, some properties of the related lk,s-spectral radius are discussed. Furthermore, we prove two analogs of Perron-Frobenius theorem and weak Perron-Frobenius theorem for real nonnegative partially symmetric rectangular tensors.
URI: http://hdl.handle.net/10397/20958
ISSN: 1673-3452
EISSN: 1673-3576
DOI: 10.1007/s11464-012-0265-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Nov 8, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 5, 2017

Page view(s)

45
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.